15 results  save search


hal-00137881v1  Journal articles
Martin Campos PintoAlbert CohenWolfgang DahmenRonald Devore. On the stability of nonlinear conservation laws in the Hausdorff metric.
Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2005, 2, pp 25-38
...
hal-01232080v1  Journal articles
Jan HaskovecPeter MarkowichBenoît PerthameMatthias Schlottbom. Notes on a PDE System for Biological Network Formation
Nonlinear Analysis: Real World Applications, Elsevier, 2016, Nonlinear Partial Differential Equations, in honor of Juan Luis Vázquez for his 70th birthday, 138, pp.127-155. ⟨http://dx.doi.org/10.1016/j.na.2015.12.018⟩. ⟨10.1016/j.na.2015.12.018⟩
...
hal-01717542v5  Journal articles
Léo GirardinAlessandro Zilio. Competition in periodic media: III -- Existence & stability of segregated periodic coexistence states
Journal of Dynamics and Differential Equations, Springer Verlag, In press
...
hal-00565863v2  Journal articles
Pierre Gabriel. Long-time Asymptotics for Nonlinear Growth-fragmentation Equations
Communications in Mathematical Sciences, International Press, 2012, 10 (3), pp.787-820. ⟨10.4310/CMS.2012.v10.n3.a4⟩
...
hal-00380659v1  Journal articles
Erik BurmanAlexandre ErnMiguel Angel Fernández. Explicit Runge--Kutta schemes and finite elements with symmetric stabilization for first-order linear PDE systems
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2010, 48 (6), pp.2019-2042. ⟨10.1137/090757940⟩
...
hal-00706748v1  Journal articles
Fabrice BethuelPhilippe GravejatDidier Smets. Stability in the energy space for chains of solitons of the one-dimensional Gross-Pitaevskii equation
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2014, 64 (1), pp.19-70